# SDR SWIA202054348

- Difficulty date: October 19, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27.00 FLOORBEAM IS CORRODED AT (1) LOCATION BETWEEN FS 559.00+96 AND FS 559.00+112.  C-CHECK RO 11/24/2020.  PERFORMED A MAJOR REPAIR TO FLOOR BEAM AT LBL 27 BETWEEN FS 559.00+96 AND FS 559.00+112, IAW CRJ200 SRM.  COMPLETED SKYWEST MAJOR REPAIR TASK CARD.  FORM M-337 IS ATTACHED.  WEIGHT AND BALANCE NOT AFFECTED.
